# SDR REXA2019081651244

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 30,269 hours, 28,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH LIGHTING STRIP COMING UP AT ROW 5C AND 0.  REPLACED BROKEN FLOOR PATH LIGHT STRIP COVER I/A/W CRJ200 AMM CH 33-51-01. OPS CHECK GOOD.
